# SDR JJBA20200926006

- Difficulty date: September 26, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 35,606 hours, 23,661 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: External Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT ON THE SERVICE DOOR INOPERATIVE.  REPLACED EXTERNAL EMERGENCY LIGHT HOUSING ASSEMBLY ON THE SERVICE DOOR.  INSTALLED NEW WIRE & CRIMPED SPLICE SP7376 & SOCKET FOR CONNECTOR P7198 C PORT.  R & R CONNECTOR P7198 AND REPLACED WIRES FROM OLD SOCKET CONNECTOR TO A NEW ONE.  OPS CHECK SATISFACTORY.
